# SDR O2GA2020021815101

- Difficulty date: February 11, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N510UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605572
- Aircraft time: 11,904 hours, 8,575 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 99125501
- Part serial: J6324
- Condition: Intermittent
- Location: Mlg
- Part time: 1,296 hours, 987 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AND CLEARING THE RUNWAY EXPERIENCED A PRIMARY BRAKE SYSTEM FAILURE FOLLOWED BY LOSS OF BRAKE PRESSURE/ANTI-SKID MASTER WARNING. APPLIED EMERGENCY BRAKES TO STOP AIRCRAFT WHERE IT WAS THEN TOWED TO FBO. MAINTENANCE REPLACED THE RELAY, DIODE AND LANDING GEAR CONTROL HANDLE. SYSTEM OPERATIONAL/TAXI CHECK WAS ACCOMPLISHED WITH NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
